Losing weight lexapro

Common Questions and Answers about Losing weight lexapro

losing-weight

Avatar f tn Depression has made me gain 20 pounds in a year, and NOT from "just eating." I have spent the whole year trying to work it off - to no avail. I go to the gym, I don't drink alcohol, don't smoke, I do some form of exercise at least 3 days a week, and I am taking 300 mg of Wellbutrin. I'm losing it because of the limited results from working out as well as the "miracle weight loss drug" Wellbutrin. EVERYONE seems to lose weight on it!
1926604 tn?1322961405 Mania can cause things like anxiety, lack of sleep, not being hungry and losing weight. If lexapro has been helpful in the past when you were depressed, you can keep taking it, just take it with something that prevents mania.
Avatar f tn I am currently taking Lexapro (10 mg), and I am having difficulty losing weight. I have been taking Lexapro for about 2 months now, and I am feeling SO much better! However, I am watching what I am eating and exercising regularly, but I am seeing no change in my current weight. I am very frustrated at this point! I have read stories about anxiety medications and weight problems; I am not having excessive appetite issues which would possibly cause the weight gain.
Avatar n tn A few months ago, my friends and I started to notice that I have been losing an excessive amount of weight. I don't work out and I eat regularly. I know my medication (I take lexapro) isn't responsible for this because I've already consulted with my doctor about it and they say it's nothing. This is really starting to scare me. My menstrual cycles are also regular too and I don't think this can be a factor to this.
Avatar f tn Seems to be my only worry right now! Has anyone NOT gained weight while taking Lexapro?? Hope everyone is having a great day!
Avatar f tn I understand about the weight gain. I've been there myself with it. Are you doing well on the Lexapro? If so, then you may want to think about staying on it. A few extra pounds is really worth it if your doing well on a med. If you do decide to quit taking it then your Dr should give you a tapering schedule. It's hard to say how fast you would lose the weight because we're all so different.
Avatar f tn Hi all, I am severely depressed & have been taking Prozac for a month now & my doc suggested Abilify to add. I had already put on 30lbs from lexapro, which is part of becoming depressed again. I have been on the Abilify for 6days now & can tell it is having a positive impact on me. I have had enough motivation to work out the past two days & I am really watching what I'm eating. Has anyone here had success with losing weight on Abilify & prozac?
Avatar f tn s just a side effect that will go away soon. Losing to much weight. Have an appt. tomorrow with my hep doc.
Avatar f tn This is a very individual thing, so we can't say how it will affect you. Some gain a lot of weight on these meds, some lose, some stay the same. You just can't predict it. I will say from my experience, I gained nothing on imipramine, 50 pounds on Paxil over several years, but only a little on Lexapro and Celexa. So you never know.
Avatar f tn Has anyone been noticing they've been losing a lot of weight. I'm 5'3 and about two and a half weeks ago I weighed around 124-125. I've been weighing myself once a week because I have this doctor appointment with the pain management doctor and he told me to never get below 115, Today I weighed myself and I weigh 114. What's going on with me, I have no idea why I've lost 11 pounds in a couple of weeks.
Avatar f tn Have you tried seeing a dietitian, there are some illnesses that need very specific diet plans to even begin losing weight. And then there is the problem of some of the meds of the thing you mentioned when you start taking or stop taking them on matter what you do, you will gain weight. It is hard I have some of the same problems. A different diet plan is sometimes the best help.
1033596 tn?1252519593 Now I want to lose this weight and more through diet and exercise. Other blogs state that losing weight while on these types of medications is VERY difficult. I have found this to be true. Getting started is hard because my desire for food has increased--particularly with carbohydrate rich foods. Right now I am exercising vigorously once a day, and I have cut back on my alcohol consumption by a lot. Still--I battle with snacking. Any suggestions?
Avatar f tn I was wondering, at what dosage did you notice a gain or loss of weight? I've read about people either gaining or losing weight, but no one says what dosage they're on. I'm taking 25mg right now and the doc and I were talking of moving me to 50mg. Standing at a whopping 5ft, I of course worry about the weight gain.
Avatar n tn I am finally off and hoping that I can lose some of this weight. If anyone has a success story about losing weight after quitting lexapro, please post it. I could use one.
Avatar f tn I am trying to find a good medication that does NOT cause weight gain. Please do not tell me SSRI do not cause weight gain. I was on Zoloft for many years & it caused weight gain. Everytime I asked my doctor if it could be the medicine he said "No", so I tried & tried to get the 30 lbs off I had put on from it. I ate a good diet & worked out all the time.. NOTHING. I searched online & found out that many people had this complaint.
Avatar f tn First, if you go off the Paxil, do it slowly, tapering. If your psychiatrist doesn't take this seriously, get a different one before you quit. Second, if Paxil is working well, keep in mind it may be difficult to find something else that works. These meds aren't interchangeable. Sometimes you'll find another good one, but often you won't. That's something to consider.
Avatar f tn Stomach issues were still there, but I stopped losing weight and vomiting. However, I think taking all the med on a distressed stomach may have injured it more. I now have unbearable stomach pain at night and nausea in the morning. I have been up four hours with the pain. I am tempted to go back on paxil to see if it really is a miracle that could cure my stomach, but am scared to make the pain worse. I am sorry I have no real advise, jut know that you are not alone.
415356 tn?1233317276 Long story short, I weaned off of the lexapro. bad feeling of falling when I turn my head the slightest bit, hard time concentrating, electric shocks in my head and arms, NICE HUH? Pretty much feeling ADHD! Oh and I am depressed now that I realize that I have gained 40lbs since starting this stuff 3 years ago! Any advice?
Avatar m tn The Nuvigil I take for apnea has been helpful in keeping me alert, but its a losing battle while taking Lexapro. My doctor suggested cutting the Lexapro in half, from 10mg to 5. I did this, starting 2 days ago. I already have more energy but I have no idea if my depression or anxiety will return and if so how strongly. Does anyone know if Nuvigil and Seroquel will be a good combination?
480705 tn?1208228550 Not a good drug for keeping weight off. The depression drugs are rather sneaky with weight, so I hope that if the Lexapro fixes your problems that it doesn't cause weight gain. I took it for 5 weeks back a while ago and did well with had no weight gain. Thankfully it's an easy drug to get on and get off of. I wish you well and can get some answers for your medical issues.
Avatar m tn My big question is when are the doctors going to stop telling everyone that they do not gain weight on antidepressants, I have been on lexapro now for 2 yrs, and have gained 25 lbs, I watch what I eat exercise, dance, etc... and the weight will NOT come off. My doctor tells me well you are are at the age of premenopause and at that age, that you are going to gain weight, well I am getting tired of hearing it.
Avatar n tn I was on Amitriptyline-150mg and Topamax 100mg for at least a year for headaches. Within the last three months I was put on Lexapro 10mg and Allerx PE also for my headaches. My headaches are beginning to become under control with steroid injections and I am about to have sinus surgery. My concern is that in the past year I have gained 35lbs. I am a very active person who works out and also watches what I eat. I don't know what to do.
616534 tn?1233236497 In my experience Lexapro can make you gain weight that is what my said when he put me on Lexapro. However I was suffering form an eating disorder so I needed to put on weight. My doctor didn't want to put me on any medication that would make me gain weight because I would probably stop taking it and it would not aid in my recovery.
Avatar f tn me out - but the stomach things are horrible. I guess on the up side- I will be losing weight, rather than gain the weight that others on Lithium have talked about. Is this stomach issue a short term thing while the drug is increasing, or is it a from now on thing? Thanks.